Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 48, NWS Brownsville, TX

October 21, 2012

NWS Brownsville, TX issued this small craft advisory at Oct 21, 2012, 4:07 PM CDT. It took effect at Oct 21, 2012, 10:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2012, 4:07 PM CDT (21:07 UTC)
In effect from
Oct 21, 2012, 10:00 PM CDT
Expired
Oct 22, 2012, 4:00 AM CDT
In force
6 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

453 
WHUS74 KBRO 212107 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
407 PM CDT SUN OCT 21 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TONIGHT...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH
WEAKENING LOW PRESSURE OVER NORTH TEXAS TO PRODUCE STRONG WINDS
AND ROUGH SEAS FOR A PORTION OF THE LOWER TEXAS COASTAL WATERS
OVERNIGHT TONIGHT. 

GMZ150-155-220600-
/O.CAN.KBRO.SC.Y.0047.000000T0000Z-121022T0000Z/
/O.NEW.KBRO.SC.Y.0048.121022T0300Z-121022T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
407 PM CDT SUN OCT 21 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
CDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM CDT MONDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND
FROM 0 TO 20 NAUTICAL MILES OFFSHORE. THE SMALL CRAFT ADVISORY FOR
THIS AREA PREVIOUSLY IN EFFECT UNTIL 7 PM CDT THIS EVENING HAS BEEN
CANCELLED.

* WINDS: SOUTH WINDS AROUND 20 KNOTS ARE EXPECTED DURING THE LATE
  EVENING HOURS OF SUNDAY THROUGH THE EARLY MORNING HOURS OF MONDAY.

* WAVES: SEAS OF 4 TO 6 FEET ARE EXPECTED IN RESPONSE TO THE STRONG
  WINDS FROM THE SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-212215-
/O.CAN.KBRO.SC.Y.0047.000000T0000Z-121022T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
407 PM CDT SUN OCT 21 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY PREVIOUSLY IN EFFECT UNTIL 7 PM CDT THIS
EVENING FOR THE LAGUNA MADRE. 

ANALYSIS OF MODEL DATA AND PAST TRENDS FROM OBSERVATION PLATFORMS
INDICATE THAT SMALL CRAFT ADVISORY CONDITIONS ARE NOT OCCURRING
AND ARE NOT EXPECTED DURING THE OVERNIGHT HOURS TONIGHT. THUS...
THE SMALL CRAFT ADVISORY HAS BEEN DISCONTINUED AT THIS TIME.
HOWEVER...MARINERS OPERATING SMALL CRAFT WILL NEED TO EXERCISE
CAUTION ON THE LAGUNA MADRE UNTIL MIDNIGHT TONIGHT. 

$$

GMZ170-175-220600-
/O.NEW.KBRO.SC.Y.0048.121022T0300Z-121022T0900Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
407 PM CDT SUN OCT 21 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM CDT MONDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND
FROM 20 TO 60 NAUTICAL MILES OFFSHORE. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED DURING THE
  LATE EVENING HOURS OF SUNDAY THROUGH THE EARLY MORNING HOURS OF
  MONDAY. 

* WAVES: SEAS OF 5 TO 7 FEET ARE EXPECTED IN RESPONSE TO THE
  STRONG WINDS FROM THE SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
511 
WHUS74 KBRO 220219
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
919 PM CDT SUN OCT 21 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TONIGHT...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH
WEAKENING LOW PRESSURE OVER NORTH TEXAS TO PRODUCE STRONG WINDS
AND ROUGH SEAS FOR A PORTION OF THE LOWER TEXAS COASTAL WATERS
OVERNIGHT TONIGHT.

GMZ150-155-170-175-220900-
/O.CON.KBRO.SC.Y.0048.121022T0300Z-121022T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
919 PM CDT SUN OCT 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY 
FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60
NAUTICAL MILES OFFSHORE.

* WINDS: SOUTHEAST TO SOUTH WINDS AROUND 20 KNOTS ARE EXPECTED
  THROUGH THE EARLY MORNING HOURS OF MONDAY.

* WAVES: SEAS OF 4 TO 7 FEET ARE EXPECTED IN RESPONSE TO THE
  STRONG WINDS FROM THE SOUTHEAST AND SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
655 
WHUS74 KBRO 220916
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
416 AM CDT MON OCT 22 2012

...MODERATE TO OCCASIONALLY STRONG SOUTHEAST WINDS ARE EXPECTED
THROUGH THIS AFTERNOON...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH
WEAKENING LOW PRESSURE OVER THE CENTRAL PLAINS TO PRODUCE MODERATE
TO OCCASIONALLY STRONG WINDS AND CHOPPY SEAS FOR A PORTION OF THE LOWER
TEXAS COASTAL WATERS THROUGH THIS AFTERNOON.

GMZ150-155-170-175-221030-
/O.EXP.KBRO.SC.Y.0048.000000T0000Z-121022T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
416 AM CDT MON OCT 22 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 21, 1:55 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Oct 21, 1:55 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
155 PM CDT SUN OCT 21 2012

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
OVERVIEW...WATER VAPOR IMAGERY SHOWS AN UPPER LOW MOVING
NORTHEASTWARD INTO SOUTHERN ARIZONA EARLY THIS AFTERNOON...AS
RIDGING ALOFT CONTINUES ACROSS THE FORECAST AREA.  WITH AN UPPER JET
STREAK EXPECTED TO DART INTO THE CENTRAL PLAINS...THE SHORT RANGE
MODELS ARE IN FAIRLY GOOD AGREEMENT IN SQUASHING THE RIDGE A BIT
SOUTH AND EAST...AND WEAKENING THE UPPER LOW TO AN OPEN WAVE AS IT
HEADS TOWARD THE NORTHEAST.  ALL INDICATIONS ARE THAT IT SHOULD
REACH THE TEXAS/OKLAHOMA PANHANDLES REGION MONDAY MORNING.

GUSTY WINDS SHOULD REMAIN THE PRIMARY SHORT TERM WEATHER IMPACT
ACROSS OUR AREA.  WIND SPEEDS ON THE LATEST KBRO VWP ARE NOT AS
STRONG AS INDICATED EARLIER /WHICH IS EXPECTED GIVEN THE BEHAVIOR OF
LOW LEVEL JETS/.  THIS INDICATES THAT GUSTY WIND SPEEDS ACROSS THE
REGION ARE PRIMARILY DUE TO A STRENGTHENING PRESSURE GRADIENT AND
NOT MECHANICAL MIXING.

THROUGH 7 AM MONDAY...GUSTY WINDS...WITH SPEEDS OCCASIONALLY
APPROACHING 30 MPH OR HIGHER...WILL CONTINUE TO BE SEEN ACROSS THE
AREA THROUGH SUNSET.  THE WIND SPEEDS SHOULD DIMINISH TO THE 10 TO
15 MPH RANGE FOR THE OVERNIGHT HOURS WITH THE LOSS OF DAYTIME
HEATING.  SCATTERED DAYTIME CUMULI SHOULD LARGELY DIMINISH AFTER
SUNSET.

BACKING SOUTHERLY WINDS IN THE BOUNDARY LAYER ARE EXPECTED
TO STRENGTHEN...WHICH WILL LIKELY BRING LOW-LEVEL MOISTURE TO THE
LOWER VALLEY OVERNIGHT.  THIS IS EXPECTED TO BRING ADDITIONAL CLOUD
COVER TO THE LOWER /AND POSSIBLY PARTS OF THE MIDDLE/ VALLEY BETWEEN
MIDNIGHT SUNRISE.  BASED ON WHAT I SAW OVER THE OFFSHORE WATERS THIS
MORNING...I WOULD NOT BE SURPRISED TO SEE A FEW STREAMER SHOWERS
DEVELOP OVER THE MARINE AREA AND START TO WORK THEIR WAY ONSHORE THE
COASTAL COUNTIES.

7 AM MONDAY THROUGH MONDAY NIGHT...ANY STREAMER SHOWERS THAT MOVE
ONSHORE ARE NOT EXPECTED TO LINGER MUCH PAST MID-MORNING...AND NOT
BE SEEN MUCH FURTHER WEST THAN THE US-77 CORRIDOR.  NO PRECIPITATION
IS EXPECTED AFTER MID-MORNING THANKS TO THE INFLUENCE OF RIDGING
ALOFT AND A CAPPING FLOW FROM NORTHERN MEXICO.

ONCE ANY SHOWERS END...GUSTY WINDS WILL AGAIN BE THE PRIMARY IMPACT
FOR MONDAY.  ANOTHER UPPER-LEVEL TROUGH IS FORECAST TO PUSH ONSHORE
IN THE PACIFIC NORTHWEST...AND AID IN STRENGTHENING THE SURFACE
TROUGH IN THE LEE OF THE ROCKIES.  THIS SHOULD RESULT IN A CONTINUED
STRONG PRESSURE GRADIENT OVER OUR AREA...WITH WIND SPEEDS SIMILAR TO
WHAT WE HAVE SEEN TODAY.

THE GRADIENT SHOULD START TO RELAX MONDAY NIGHT AND RESULT IN LOWER
WIND SPEEDS.  WITH A SUBSIDE NT FLOW AND DRY BOUNDARY LAYER...NO
PRECIPITATION IS EXPECTED.  /BUTTS/

.LONG TERM /TUESDAY THROUGH SUNDAY/...
EXPECT DRY CONDITIONS FOR THE REMAINDER OF THE WEEK WITH THE NEXT
CHANCE OF PRECIPITATION POSSIBLY INTO THE WEEKEND AND SLIGHT COOLER
TEMPERATURES. BY THE BEGINNING OF THE LONG TERM PERIOD...RIDGE WILL
RETROGRADE WESTWARD AS A STRONG UPPER LEVEL LOW ENTERS THE PACIFIC NW
ON TUESDAY. A STRONG 1021 MB HIGH PRESSURE WILL CONTINUE TO DOMINATE
MUCH OF THE EASTERN PORTION OF THE U.S. WITH A BROAD RIDGE ALOFT
KEEPING THE LOWER RIO GRANDE VALLEY UNDER THE SURFACE HIGH'S RETURN
FLOW SURGING MOISTURE FROM THE GULF INTO THE CWA. THIS SHALLOW
MOISTURE MAY INITIATE A STRAY SHOWER OR TWO OVER THE GULF WATERS BUT
CONDITIONS ALOFT WILL REMAIN VERY DRY LIMITING THE DEVELOPMENT OF
PRECIPITATION ACROSS THE VALLEY THROUGH THE WEEK. HIGH TEMPERATURES
WILL BE IN THE MID TO UPPER 90S WITH LITTLE TO NO SHOWERS AND HUMID.
SE WINDS WILL REMAIN THROUGH THE WEEK UNDER BREEZE CONDITIONS. LOW
TEMPERATURES WILL RANGE FROM THE MID TO UPPER 70S ACROSS THE CWA WITH
THE EXCEPTION OF THE CENTRAL PORTION OF THE CWA WHICH WILL BE IN THE
LOW 70S TO THE MID 60S.

A PRONOUNCED SHORTWAVE WILL ROTATE THROUGH THE TROUGH FROM THE UPPER
LEVEL SYSTEM MOVING ACROSS CANADA AIDING A STRONG COLD FRONT TO MOVE
SOUTH ACROSS THE CENTRAL PLAINS BY THE END OF THE WEEK. THIS FRONT
IS FORECAST TO ARRIVED BY SATURDAY BRINGING THE BEST NEXT CHANCE FOR
SOME CONVECTION AHEAD OF THIS BOUNDARY SATURDAY. GFS AND ECMWF ARE
IN BETTER AGREEMENT WITH THE STRENGTH AND THE ARRIVAL OF THIS FRONT
ACROSS THE VALLEY. KEPT HIGH TEMPERATURES IN THE MID TO UPPER 80S
SATURDAY AHEAD OF THIS FRONT. MOISTURE CONTENT IS VERY MINIMAL ALOFT
ALOFT WHICH MAY ONLY ENHANCE SHOWERS RIGHT ALONG THE FRONT BUT NO
ADDITIONAL SIGNIFICANT SHOWERS EXPECTED.

&&

.MARINE...
TONIGHT THROUGH MONDAY NIGHT...A STRONG PRESSURE GRADIENT...
COMBINED WITH BOUNDARY LAYER WIND SPEEDS NEAR 30 KNOTS...SHOULD
RESULT IN CONTINUED HAZARDOUS CONDITIONS OVER THE MARINE AREA INTO
MONDAY. MARGINAL SMALL CRAFT ADVISORY CONDITIONS SHOULD CONTINUE
AT LEAST OVERNIGHT OVER THE LAGUNA MADRE AND GULF WATERS...WITH SE
WINDS EXPECTED TO HOVER AROUND 20 KNOTS. AS SUCH...THE SMALL CRAFT
ADVISORY HAS BEEN EXTENDED THROUGH TONIGHT OVER THE MARINE AREA.
EVEN WITH ANOTHER STRONG PRESSURE GRADIENT DAY EXPECTED
MONDAY...WIND SPEEDS OVER THE MARINE AREA APPEAR TO BE A LITTLE
MORE TRICKY AS THE LATEST SHORT RANGE MODEL INFORMATION HAS SPEEDS
IN THE 15-20 KNOT RANGE. LATER SHIFTS WILL CONTINUE TO MONITOR
THESE TRENDS. SEAS THROUGH THE SHORT TERM SHOULD REMAIN AROUND 4
FEET OVER THE GULF. /BUTTS/

TUESDAY THROUGH SATURDAY...
SOUTHEAST FLOW WILL PREVAIL THROUGH THE LONG TERM PERIOD WITH
ISOLATED SHOWERS POSSIBLE IN THE AFTERNOON HOURS WEDNESDAY AS
GULF MOISTURE MIGRATES ACROSS THE VALLEY AND THE GULF WATERS.
SEAS WILL REMAIN BETWEEN 2 TO 4 FEET. CONDITIONS DETERIORATE BY
FRIDAY AND SATURDAY AS A FRONT MOVES ACROSS THE VALLEY BRINGING
SHOWERS RIGHT AHEAD OF IT. ALSO...EXPECT A MORE NORTHEAST FLOW AS
IT MOVES THROUGH BUT QUICKLY RETURNING TO THE EAST/SE BY SUNDAY.
SEAS WILL INCREASE TO SCA CRITERIA FOR THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  78  89  76  90 /  20  20   0  10
BROWNSVILLE          75  92  73  91 /  20  20   0  10
HARLINGEN            75  94  72  92 /  20  20   0  10
MCALLEN              77  95  75  95 /  10  10   0  10
RIO GRANDE CITY      73  96  74  95 /   0   0   0  10
SOUTH PADRE ISLAND   78  88  77  87 /  20  20   0  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ130-132-
     135-150-155.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

SHORT TERM FORECASTER...BUTTS
LONG TERM FORECASTER...TORRES
PUBLIC SERVICE UNIT...BILLINGS

CORRECTED PRODUCT FORMATTING...DAB
Hazardous weather outlook, Oct 21, 4:06 AM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
406 AM CDT SUN OCT 21 2012

TXZ248>257-220915-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
406 AM CDT SUN OCT 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES TODAY.

STRONG SOUTH TO SOUTHEAST WINDS ARE EXPECTED LATE THIS MORNING
THROUGH THIS AFTERNOON. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS
OF 30 TO 35 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG SOUTH WINDS ARE EXPECTED TO CONTINUE MONDAY WITH GUSTS UP
TO AROUND 30 MPH IN THE LATE MORNING AND AFTERNOON.

AN ELEVATED RISK OF RIP CURRENT IS EXPECTED THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ130-132-135-150-155-170-175-220915-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
406 AM CDT SUN OCT 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR TODAY FOR THE LAGUNA
MADRE AND NEARSHORE GULF WATERS. ADDITIONAL SMALL CRAFT ADVISORIES
MAY BE REQUIRED TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SMALL CRAFT ADVISORIES MAY BE REQUIRED MONDAY AND MONDAY NIGHT FOR
THE LAGUNA MADRE AND LOWER TEXAS COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JGG

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 3:39 AM CDTSmall Craft AdvisoryBRO12 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.